# SDR CALA2024110701061

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 66,841 hours, 29,428 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED PIN FOR LEFT INFLATION RESERVOIR IN AFT PIT FOR OVERWING EXIT DOOR. REMOVED PIN AND STOWED FOR LEFT INFLATION BOTTLE. OVERWING SLIDE INFLATION BOTTLE LH IN AFT CARGO PIT PIN REMOVED AND STOWED . PETTINATO DENQC
